# SDR YENA2024080101065

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,615 hours, 679 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 57616
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#115, JFK-SFO. (ETOPS) 'ENG 2 FIRE LOOP B FAULT ECAM  MSG DURING  FINAL APPROACH; ACCOMPLISHED T/S PER TSM: 26-12-00-810-861-A AND L/P 4079748-1 AS PRECAUTIONARY, REPLACED ENG 2 LOOP B HARNESS 4166KS.  DURING OPS TEST WHILE SHAKING LOOP B AGB DETECTOR, LOOP B ECAM FAULT CAME ON AND STAYED ON.  REPLACED LOOP B DETECTOR (4002WD2) PER AMM 26-12-17.  ALSO FOUND LOOP B PYLON HARNESS TERMINAL 41WD2 VERY LOOSE, TIGHTENED TERMINAL.  NO ECAM MESSAGE NOW, EVEN WHEN SHAKING HARNESS.  OPS CHECKS GOOD, PER AMM 26-12-00.  MDDR CLEARED, MX 4 UPD, PLACARD REMOVED.
